# SDR FDEA200907282799

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 83,357 hours, 22,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

REC'D A LEVEL 3 "AFT CARGO FIRE" WARNING.  PERFORMED QRH IMMEDIATE ACTIONS.   DISCHARGED BOTTLE, LANDED WITHOUT WARNING ILLUMINATED.  AFT ABK INDICATION OF  FIRE.  COMPLIED WITH MTSI 26-10/6387, INSP OF CONNECTOR  PLUGS AND REMOVED AND REPLACED AFT AND CENTER CARGO SMOKE DETECTORS, REF TSI FOR PARTS  INSPECTED ABK CARGO, NO EVIDENCE OF FIRE. REMOVED AND REPLACED LWR CARGO FIRE EXTINGUISHER BOTTLE, REF MTSI 26-10-6387 FOR SMOKE  DETECTORS REPLACEMENT.  ACFT OK FOR SERVICE.
